# SDR 2004FA0000163

- Difficulty date: February 4, 2004
- Submitted: February 4, 2004
- Operation: General aviation
- Aircraft: N902PD
- Make and model: Doug MD 900
- Aircraft serial: 9000084
- Aircraft time: 1,261 hours
- Engine: Pwc PW207E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 51003400
- Part serial: 900D3409526105
- Condition: Cracked
- Location: Xmsn Oil
- Part time: 1,261 hours
- Component: Transmission
- Component part number: 900D1400006101
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED LOW TRANSMISSION OIL PRESSURE.  DURING RUN-UP AND LEAK CHECK FOUND TRANSMISSION OIL COOLER LINE P/N 900D3409526105 TO BE LEAKING FROM UNDER STEEL BRADE.  REPLACED OIL COOLER LINE, OPS AND LEAK CHECK WERE GOOD.  CUT BACK STEEL BRADE ON OLD LINE TO FURTHER INVESTIGATE CAUSE AND FOUND LINE TO BE CRACKED BELLOWS.
